# SDR ASOA2016072915148

- Difficulty date: July 25, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 32,155 hours, 29,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT BATTERY PACK DISCHARGED.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-04.  FUNCTIONAL CHECKED GOOD IAW AMM 33-51-04.
